nr |
titel |
auteur |
tijdschrift |
jaar |
jaarg. |
afl. |
pagina('s) |
type |
1 |
A direct method of moving spheres on fractional order equations
|
Chen, Wenxiong |
|
2017 |
272 |
10 |
p. 4131-4157 27 p. |
artikel |
2 |
A higher dimensional generalization of Hersch–Payne–Schiffer inequality for Steklov eigenvalues
|
Yang, Liangwei |
|
2017 |
272 |
10 |
p. 4122-4130 9 p. |
artikel |
3 |
Biaxial escape in nematics at low temperature
|
Contreras, Andres |
|
2017 |
272 |
10 |
p. 3987-3997 11 p. |
artikel |
4 |
Caffarelli–Kohn–Nirenberg type inequalities of fractional order with applications
|
Abdellaoui, B. |
|
2017 |
272 |
10 |
p. 3998-4029 32 p. |
artikel |
5 |
Corrigendum to “A local global principle for regular operators in Hilbert C ⁎-modules” [J. Funct. Anal. 262 (10) (2012) 4540–4569]
|
Kaad, Jens |
|
2017 |
272 |
10 |
p. 4403-4406 4 p. |
artikel |
6 |
Deterministic homogenization for fast–slow systems with chaotic noise
|
Kelly, David |
|
2017 |
272 |
10 |
p. 4063-4102 40 p. |
artikel |
7 |
Existence of Lipschitz continuous solutions to the Cauchy–Dirichlet problem for anisotropic parabolic equations
|
Tersenov, Alkis S. |
|
2017 |
272 |
10 |
p. 3965-3986 22 p. |
artikel |
8 |
Hölder continuous solutions of Boussinesq equation with compact support
|
Tao, Tao |
|
2017 |
272 |
10 |
p. 4334-4402 69 p. |
artikel |
9 |
Largest well-posed spaces for the general diffusion system with nonlocal interactions
|
Deng, Chao |
|
2017 |
272 |
10 |
p. 4030-4062 33 p. |
artikel |
10 |
Non-commutativity of the exponential spectrum
|
Klaja, Hubert |
|
2017 |
272 |
10 |
p. 4158-4164 7 p. |
artikel |
11 |
Nonlinear time-harmonic Maxwell equations in an anisotropic bounded medium
|
Bartsch, Thomas |
|
2017 |
272 |
10 |
p. 4304-4333 30 p. |
artikel |
12 |
Regularity theory for general stable operators: Parabolic equations
|
Fernández-Real, Xavier |
|
2017 |
272 |
10 |
p. 4165-4221 57 p. |
artikel |
13 |
Restricted Markov uniqueness for the stochastic quantization of P(Φ)2 and its applications
|
Röckner, Michael |
|
2017 |
272 |
10 |
p. 4263-4303 41 p. |
artikel |
14 |
Traveling waves and spreading speeds for time–space periodic monotone systems
|
Fang, Jian |
|
2017 |
272 |
10 |
p. 4222-4262 41 p. |
artikel |
15 |
Weighted Orlicz estimates for general nonlinear parabolic equations over nonsmooth domains
|
Byun, Sun-Sig |
|
2017 |
272 |
10 |
p. 4103-4121 19 p. |
artikel |